Take 1 300 mg at night. When I miss one I feel horrible a
the next day and I can hardly function. I just feel weird and out of sorts.
18 Mar 2010
Hi! I am on 1200mg, but it is spread out throughtout the day. I have never heard anyone taking so much all at one time! I take it for problems with my back that has lead to nerve damage ( burning, tingling in my legs) and have been on it for 6 years. Getting off will require a "weaning process", stopping it abruptly will cause you to feel awlful!. You may have to take a certain amount throughout the day, until totally off of it. I hope that your doctor will help you with this. Good Luck!
- Neurontin Information for Consumers
- Neurontin Information for Healthcare Professionals (includes dosage details)
- Side Effects of Neurontin (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
... really can't tell much of a difference in my symtoms. I think my RLS is getting worse. My doctor says RLS is a sleep dissorder- is this ...
8 answers • 1 Oct 2009
I have fibromyalgia, restless legs, depression, chronic fatique, & others. My doctor is taking me off of Cymbalta & going to Savella --using ...
13 answers • 6 Aug 2010
2 answers • 18 Aug 2010
My legs feel like I'm pulling them and tire easily. Standing also makes them hurt more especially if it's a lot and then go to bed.
2 answers • 14 Jan 2015